MAUDE Adverse Event Report: BIOMET UK LTD. DELTA CER FEM HD 28/+3MM T1; HIP PROSTHESIS

BIOMET UK LTD. DELTA CER FEM HD 28/+3MM T1; HIP PROSTHESIS
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source - foreign: united kingdom.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that patient underwent revision of hip prosthesis due to ceramic head fracture, approximately 8 years post op.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Visual examination of the returned product identified that the head has fractured into numerous pieces.An unknown ceramic liner has also been returned.Both the head and liner exhibit metal transfer marks.Review of the device history record identified no deviations or anomalies during manufacturing.Device is used for treatment.Medical records were not provided.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
DELTA CER FEM HD 28/+3MM T1
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15884331
Report Number3002806535-2022-00479
Device Sequence Number14728260
Product Code LZO
UDI-Device Identifier00887868271519
UDI-Public(01)00887868271519(17)221204(10)2924729
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2022
Device Model NumberN/A
Device Catalogue Number650-1157
Device Lot Number2924729
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Supplement Date Received by Manufacturer01/19/2023
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale